# SDR 96ZZZX3629

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N26WP
- Make and model: Gulstm G1159
- Aircraft serial: 24
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Indicator
- Condition: Erratic
- Location: Rt Eng Tvi
- Part time: 9,107 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ON DEPARTURE, RIGHT ENGINE TVI INCREASED TO 2.2 THEN AT ABOUT 10,500 MSL, WENT TO 5. PLUS TVI READING.  AFTER REDUCING POWER, TVI VARIED FROM 2. TO 5 PLUS.  THE CREW MADE A PRECAUTIONARY ENGINE SHUT DOWN AND RETURNED FOR INVESTIGATION TO THE PROBLEM.  CHECKED AND CLEANED RIGHT TVI AMPLIFIER, TRANSDUCER, OIL SYSTEM CHIP PLUGS, AND OIL FILTERS.  GROUND OPERATIONAL CHECK TVI OPERATED NORMALLY.  SUSPECT HIGH RESISTANCE AT TVI TRANSDUCER OR AMPLIFIER CONNECTIONS WHICH CLEANING CORRECTED.
